MathSciNet Relay Station
MathSciNet bibliographic data
MR2327928 34D20
Tunç, Cemil; Tunç, Ercan On the asymptotic behavior of solutions of certain second-order differential equations. J. Franklin Inst. 344 (2007), no. 5, 391–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement